On a miscible displacement model in porous media flow with measure data

Jerome Droniou, Kyle Talbot

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)3158 - 3175
Number of pages18
JournalSIAM Journal on Mathematical Analysis
Volume46
Issue number5
DOIs
Publication statusPublished - 2014

Cite this

@article{ba91e216a16b40a8bf6fef0fb4ba30f6,
title = "On a miscible displacement model in porous media flow with measure data",
author = "Jerome Droniou and Kyle Talbot",
year = "2014",
doi = "10.1137/130949294",
language = "English",
volume = "46",
pages = "3158 -- 3175",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics",
number = "5",

}

On a miscible displacement model in porous media flow with measure data. / Droniou, Jerome; Talbot, Kyle.

In: SIAM Journal on Mathematical Analysis, Vol. 46, No. 5, 2014, p. 3158 - 3175.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On a miscible displacement model in porous media flow with measure data

AU - Droniou, Jerome

AU - Talbot, Kyle

PY - 2014

Y1 - 2014

U2 - 10.1137/130949294

DO - 10.1137/130949294

M3 - Article

VL - 46

SP - 3158

EP - 3175

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 5

ER -